Alert archive / Missouri / River Flood Warnings in 2014
River Flood Warning 48, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at Jun 9, 2014, 11:41 PM CDT for Cass County, Henry County, Johnson County, Missouri. It took effect at Jun 10, 2014, 8:12 PM CDT. It was in force for 70 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 9, 2014, 11:41 PM CDT (04:41 UTC)
- In effect from
- Jun 10, 2014, 8:12 PM CDT
- Expired
- Jun 13, 2014, 6:03 PM CDT
- In force
- 70 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Cass County, MO, Henry County, MO, Johnson County, MO
The radar
The Pleasant Hill radar (KEAX), 30 km from the middle of the area, began a volume at 04:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big Creek near Blairstown (BLRM7). The gauge peaked at 24.18 ft at Jun 11, 2014, 2:00 AM CDT.
- Action stage
- 15 ft
- Minor stage
- 20 ft
- Moderate stage
- 23 ft
- Major stage
- 36 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06921720, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
398
WGUS43 KEAX 100441
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1141 PM CDT MON JUN 9 2014
...The National Weather Service in Pleasant Hill Mo has issued a
flood warning for the following rivers in Missouri...
Big Creek at Blairstown affecting Cass...Henry and Johnson
Counties.
Missouri River at Glasgow affecting Chariton...Howard and Saline
Counties.
Missouri River at Boonville affecting Cooper and Howard Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC037-083-101-110441-
/O.NEW.KEAX.FL.W.0048.140611T0112Z-140612T0646Z/
/BLRM7.1.ER.140611T0112Z.140611T0600Z.140611T0646Z.UU/
1141 PM CDT MON JUN 9 2014
The National Weather Service in Pleasant Hill Mo has issued a
* Flood Warning for
The Big Creek at Blairstown.
* from Tuesday evening to late Wednesday night.
* At 11:00 PM Monday the stage was 13.0 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Tuesday evening and continue
to rise to near 20.4 feet by early Wednesday morning.the river will
fall below flood stage by early Wednesday morning.
* At 20.0 feet...The west bank of the creek begins to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Big Creek
Blairstown 20 13.0 Mon 11 PM 20.4 early Wednesday
morning
&&
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391
$$
MOC041-089-195-110441-
/O.NEW.KEAX.FL.W.0049.140610T0600Z-140612T0300Z/
/GLZM7.1.ER.140610T0600Z.140610T1800Z.140611T0300Z.UU/
1141 PM CDT MON JUN 9 2014
The National Weather Service in Pleasant Hill Mo has issued a
* Flood Warning for
The Missouri River at Glasgow.
* until Wednesday evening.
* At 10:30 PM Monday the stage was 24.7 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Tuesday morning and
continue to rise to near 25.3 feet by early Tuesday afternoon.the
river will fall below flood stage by Tuesday before midnight.
* At 25.0 feet...Farmland along the river floods.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Glasgow 25 24.7 Mon 10 PM 25.3 early Tuesday
afternoon
&&
LAT...LON 3935 9314 3939 9305 3924 9279 3906 9287 3907 9296
$$
MOC053-089-110441-
/O.NEW.KEAX.FL.W.0050.140610T0600Z-140612T0300Z/
/BOZM7.1.ER.140610T0600Z.140610T1200Z.140611T0300Z.NO/
1141 PM CDT MON JUN 9 2014
The National Weather Service in Pleasant Hill Mo has issued a
* Flood Warning for
The Missouri River at Boonville.
* until Wednesday evening.
* At 10:30 PM Monday the stage was 20.8 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Tuesday morning and
continue to rise to near 21.3 feet by Tuesday morning.the river
will fall below flood stage by Tuesday before midnight.
* At 21.0 feet...Low-lying rural areas along the river flood.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Boonville 21 20.8 Mon 10 PM 21.3 Tuesday morning
&&
LAT...LON 3908 9297 3902 9255 3894 9259 3896 9286 3903 9298
$$4 follow-up statements
255
WGUS83 KEAX 130142
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
842 PM CDT THU JUN 12 2014
...The Flood Warning continues for the following rivers in
Missouri...
Big Creek at Blairstown affecting Cass...Henry and Johnson Counties.
Missouri River At Miami affecting Carroll...Chariton and Saline
Counties.
South Grand River at Urich affecting Bates...Cass and Henry
Counties.
Blackwater River near Blue Lick affecting Cooper and Saline
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC037-083-101-140142-
/O.EXT.KEAX.FL.W.0048.000000T0000Z-140615T0730Z/
/BLRM7.2.ER.140610T0639Z.140611T0645Z.140614T0730Z.UU/
842 PM CDT THU JUN 12 2014
The Flood Warning continues for
The Big Creek at Blairstown.
* until late Saturday night.
* At 8:00 PM Thursday the stage was 23.4 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 23.4 feet by
early Friday morning. The river will fall below flood stage early
Saturday morning.
* At 23.0 feet...Flooding occurs at the west approach to the N
Highway bridge located 0.2 miles west of Blairstown. Flooding also
occurs across B Highway near Big Creek which is several miles
northwest of Blairstown.
* At 20.0 feet...The west bank of the creek begins to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Big Creek
Blairstown 20 23.4 Thu 08 PM 23.4 early Friday morning
&&
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391
$$
MOC053-195-140141-
/O.CON.KEAX.FL.W.0056.140613T1000Z-140615T0359Z/
/BLVM7.1.ER.140613T1000Z.140613T1800Z.140614T0359Z.NO/
842 PM CDT THU JUN 12 2014
The Flood Warning continues for
The Blackwater River near Blue Lick.
* from late tonight to Saturday evening.
* At 7:45 PM Thursday the stage was 23.4 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Friday morning and continue to
rise to near 24.3 feet by early Friday afternoon.the river will
fall below flood stage by Friday before midnight.
* At 24.0 feet...Cropland and pastures along the river flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Blue Lick 24 23.4 Thu 08 PM 24.3 early Friday afternoon
&&
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323
$$
MOC033-041-195-140141-
/O.EXT.KEAX.FL.W.0035.000000T0000Z-140615T0600Z/
/MIAM7.1.ER.140613T1500Z.000000T0000Z.140614T0600Z.NO/
842 PM CDT THU JUN 12 2014
The Flood Warning continues for
The Missouri River At Miami.
* until late Saturday night.
* At 8:04 PM Thursday the stage was 17.4 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late Friday morning and
continue to rise to near 18.2 feet by Friday evening.the river will
fall below flood stage by early Saturday morning.
* At 18.0 feet...Low-lying rural areas outside of levees begin to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Miami 18 17.4 Thu 08 PM 18.2 Friday evening
&&
LAT...LON 3933 9331 3943 9319 3938 9307 3928 9327
$$
MOC013-037-083-140141-
/O.EXT.KEAX.FL.W.0055.000000T0000Z-140615T1444Z/
/URHM7.2.ER.000000T0000Z.140613T0600Z.140614T1444Z.UU/
842 PM CDT THU JUN 12 2014
The Flood Warning continues for
The South Grand River at Urich.
* until Sunday morning.
* At 3:24 PM Thursday the stage was 27.1 feet.
* Flood stage is 24.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 27.5 feet by
early Friday morning. The river will fall below flood stage late
Saturday morning.
* At 24.0 feet...Flooding occurs across locations within 0.5 to 1.5
miles of the river. Areas affected include low lying pastures along
with cropland and secondary roads.
&&
Latest
Location FS Stage Day/Time Forecast
South Grand River
Urich 24 27.1 Thu 03 PM 27.5 early Friday morning
&&
LAT...LON 3849 9426 3847 9400 3837 9380 3832 9382 3843 9425
$$096
WGUS83 KEAX 130934
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
434 AM CDT FRI JUN 13 2014
...The Flood Warning continues for the following rivers in
Missouri...
Blackwater River near Blue Lick affecting Cooper and Saline
Counties.
Big Creek at Blairstown affecting Cass...Henry and Johnson
Counties.
Missouri River At Miami affecting Carroll...Chariton and Saline
Counties.
South Grand River at Urich affecting Bates...Cass and Henry
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC037-083-101-140934-
/O.CON.KEAX.FL.W.0048.000000T0000Z-140615T0730Z/
/BLRM7.2.ER.140610T0639Z.140611T0645Z.140614T0730Z.UU/
434 AM CDT FRI JUN 13 2014
The Flood Warning continues for
The Big Creek at Blairstown.
* until late Saturday night.
* At 4:00 AM Friday the stage was 22.3 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
early Saturday morning.
* At 20.0 feet...The west bank of the creek begins to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Big Creek
Blairstown 20 22.3 Fri 04 AM 21.8 this morning
&&
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391
$$
MOC053-195-140934-
/O.EXT.KEAX.FL.W.0056.140613T1042Z-140615T0359Z/
/BLVM7.1.ER.140613T1042Z.140613T1800Z.140614T0359Z.NO/
434 AM CDT FRI JUN 13 2014
The Flood Warning continues for
The Blackwater River near Blue Lick.
* until Saturday evening.
* At 3:45 AM Friday the stage was 23.7 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early this morning and
continue to rise to near 24.3 feet by this afternoon.the river will
fall below flood stage by tonight.
* At 24.0 feet...Cropland and pastures along the river flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Blue Lick 24 23.7 Fri 04 AM 24.3 this afternoon
&&
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323
$$
MOC033-041-195-140934-
/O.CON.KEAX.FL.W.0035.000000T0000Z-140615T0600Z/
/MIAM7.1.ER.140613T1500Z.000000T0000Z.140614T0600Z.NO/
434 AM CDT FRI JUN 13 2014
The Flood Warning continues for
The Missouri River At Miami.
* until late Saturday night.
* At 8:04 PM Thursday the stage was 17.4 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this morning and continue
to rise to near 18.2 feet by this evening.the river will fall below
flood stage by early Saturday morning.
* At 18.0 feet...Low-lying rural areas outside of levees begin to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Miami 18 17.4 Thu 08 PM 18.2 this evening
&&
LAT...LON 3933 9331 3943 9319 3938 9307 3928 9327
$$
MOC013-037-083-140934-
/O.CON.KEAX.FL.W.0055.000000T0000Z-140615T1444Z/
/URHM7.2.ER.000000T0000Z.140613T1200Z.140614T1444Z.UU/
434 AM CDT FRI JUN 13 2014
The Flood Warning continues for
The South Grand River at Urich.
* until Sunday morning.
* At 3:24 PM Thursday the stage was 27.1 feet.
* Flood stage is 24.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 27.5 feet by this
morning. The river will fall below flood stage late Saturday
morning.
* At 24.0 feet...Flooding occurs across locations within 0.5 to 1.5
miles of the river. Areas affected include low lying pastures along
with cropland and secondary roads.
&&
Latest
Location FS Stage Day/Time Forecast
South Grand River
Urich 24 27.1 Thu 03 PM 27.5 this morning
&&
LAT...LON 3849 9426 3847 9400 3837 9380 3832 9382 3843 9425
$$138
WGUS83 KEAX 131445
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
945 AM CDT FRI JUN 13 2014
...The Flood Warning continues for the following rivers in
Missouri...
Big Creek at Blairstown affecting Cass...Henry and Johnson Counties.
Blackwater River near Blue Lick affecting Cooper and Saline
Counties.
South Grand River at Urich affecting Bates...Cass and Henry
Counties.
...The Flood Warning continues for the following rivers in
Missouri...
Missouri River At Miami affecting Carroll...Chariton and Saline
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC037-083-101-141445-
/O.EXT.KEAX.FL.W.0048.000000T0000Z-140614T1855Z/
/BLRM7.2.ER.140610T0639Z.140611T0645Z.140613T1855Z.UU/
945 AM CDT FRI JUN 13 2014
The Flood Warning continues for
The Big Creek at Blairstown.
* until Saturday afternoon.
* At 9:00 AM Friday the stage was 21.3 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
this afternoon.
* At 20.0 feet...The west bank of the creek begins to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Big Creek
Blairstown 20 21.3 Fri 09 AM 20.2 this afternoon
&&
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391
$$
MOC053-195-141445-
/O.EXT.KEAX.FL.W.0056.000000T0000Z-140615T0000Z/
/BLVM7.1.ER.140613T1800Z.140613T1800Z.140614T0000Z.NO/
945 AM CDT FRI JUN 13 2014
The Flood Warning continues for
The Blackwater River near Blue Lick.
* until Saturday evening.
* At 8:45 AM Friday the stage was 23.8 feet.
* Flood stage is 24.0 feet.
* Forecast...The river is expected to rise to near flood stage this
afternoon.
* At 24.0 feet...Cropland and pastures along the river flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Blue Lick 24 23.8 Fri 09 AM 24.0 this afternoon
&&
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323
$$
MOC033-041-195-141444-
/O.CON.KEAX.FL.W.0035.000000T0000Z-140615T0600Z/
/MIAM7.1.ER.140613T1534Z.000000T0000Z.140614T0600Z.NO/
945 AM CDT FRI JUN 13 2014
The Flood Warning continues for
The Missouri River At Miami.
* until late Saturday night.
* At 8:04 PM Thursday the stage was 17.4 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this morning and continue
to rise to near 18.2 feet by this evening.the river will fall below
flood stage by early Saturday morning.
* At 18.0 feet...Low-lying rural areas outside of levees begin to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Miami 18 17.4 Thu 08 PM 18.2 this evening
&&
LAT...LON 3933 9331 3943 9319 3938 9307 3928 9327
$$
MOC013-037-083-141444-
/O.EXT.KEAX.FL.W.0055.000000T0000Z-140615T1053Z/
/URHM7.2.ER.000000T0000Z.140613T1800Z.140614T1053Z.UU/
945 AM CDT FRI JUN 13 2014
The Flood Warning continues for
The South Grand River at Urich.
* until late Saturday night.
* At 3:24 PM Thursday the stage was 27.1 feet.
* Flood stage is 24.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 27.4 feet by this
afternoon. The river will fall below flood stage Saturday morning.
* At 24.0 feet...Flooding occurs across locations within 0.5 to 1.5
miles of the river. Areas affected include low lying pastures along
with cropland and secondary roads.
&&
Latest
Location FS Stage Day/Time Forecast
South Grand River
Urich 24 27.1 Thu 03 PM 27.4 this afternoon
&&
LAT...LON 3849 9426 3847 9400 3837 9380 3832 9382 3843 9425
$$002
WGUS83 KEAX 132303
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
603 PM CDT FRI JUN 13 2014
...The Flood Warning is cancelled for the following rivers in
Missouri...
Big Creek at Blairstown affecting Cass...Henry and Johnson
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC037-083-101-132333-
/O.CAN.KEAX.FL.W.0048.000000T0000Z-140614T1855Z/
/BLRM7.2.ER.140610T0639Z.140611T0645Z.140613T2030Z.UU/
603 PM CDT FRI JUN 13 2014
The Flood Warning is cancelled for
The Big Creek at Blairstown.
* At 5:00 PM Friday the stage was 19.7 feet.
* Flood stage is 20.0 feet.
* Fell below flood stage at 3:30 PM Friday.
* Forecast...The river will continue to fall to 17.3 feet by Saturday
morning.
&&
Latest
Location FS Stage Day/Time Forecast
Big Creek
Blairstown 20 19.7 Fri 05 PM 19.3 this evening
&&
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Jun 9, 7:32 PM CDT, 4 hours 9 minutes earlier.
Area forecast discussion, Jun 9, 7:32 PM CDT, 4 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 732 PM CDT Mon Jun 9 2014 .SHORT TERM...(This Evening through Wednesday Afternoon) Issued at 357 PM CDT MON JUN 9 2014 Little change needed to the going forecast as a well advertised closed upper level low is deepening as it moves southeastward into northern OK this afternoon. A vort lobe rounding this low has moved into the area this afternoon bringing light showers to the area along and south of the I-70 corridor. Later this afternoon/evening a second and stronger vort lobe will bring more widespread rain spreading across the area from southwest to northeast. This upper level low will move across northern OK tonight and the vort lobe will remain anchored over the area pivoting and orienting itself southwest to northeast across the area. This will keep precipitation chances continuing through Monday night and into Tuesday as the upper level low moves across southern MO. Temperatures will be cool on Tuesday with highs in the mid 60s to lower 70s. By Tuesday night, the upper low moves to eastern Missouri and the vort lobe over the area finally weakens and shifts eastward as surface high pressure build into the area. Rain will end from west to east on Tuesday night. Surface high pressure will remain in control through Wednesday helping to dry out conditions. Height rises will help afternoon highs on Wednesday return to near normal with highs in the upper 70s to lower 80s. .LONG TERM...(Tuesday Evening through Monday) Issued at 357 PM CDT MON JUN 9 2014 Large upper level trough will continue to move off to the Northeast into the Ohio River Valley as slight upper level ridging builds into the region. Near zonal flow will redevelop behind this ridging as a shortwave trough tracks across the Northern Plains. A cold front associated with this northern trough will approach the region late Wed night and will move across the CWA by Thurs morning. With precipitable water values progged to be in the range of 1.5 to 2 inches, flooding will once again become a concern through the day. Subsidence behind this system will keep temperatures cooler across the region on Thurs and will gradually warm back into the 80s by Sat. This pattern will continue with shortwave ridging building back in on Sat with another shortwave trough moving into the Northern Plains. Saturday's system will also push a cold front towards and through the CWA by Sunday. && .AVIATION...(For the 00Z TAFS through 00Z Tuesday Evening) Issued at 725 PM CDT MON JUN 9 2014 Steady moderate rain will continue through the next several hours at the KC Terminals. KSTJ will likely see some off and on rain, however should remain north of the more steady, long-lasting rain showers. Expect VIS/CIG to come down to IFR during several instances over the next several hours. Steady light to moderate rain should last through the overnight hours before gradually tapering off late Tuesday morning or early Tuesday afternoon. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && SHORT TERM...73 LONG TERM...PMM AVIATION...Leighton
Hazardous weather outlook, Jun 9, 6:48 PM CDT, 4 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 648 PM CDT MON JUN 9 2014 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-110000- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 648 PM CDT MON JUN 9 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE OVERNIGHT...MAINLY SOUTH OF THE MISSOURI RIVER. SEVERE WEATHER IS NOT ANTICIPATED. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A FEW THUNDERSTORMS ARE POSSIBLE TUESDAY...AND ADDITIONAL ROUNDS THUNDERSTORMS ARE POSSIBLE ON THURSDAY AND ON SATURDAY NIGHT. NO ORGANIZED SEVERE WEATHER IS EXPECTED... BUT HEAVY RAIN COULD EXACERBATE ONGOING RIVER FLOODING ACROSS THE REGION. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 9:27 PM CDT | Areal Flood Advisory | EAX | Cass, Clay, Jackson, Johnson, Platte | 12 hr |
| Jun 9, 9:28 PM CDT | River Flood Warning | EAX | Bates, Cass, Henry | 67 hr |
| Jun 9, 10:52 PM CDT | Areal Flood Warning | EAX | Cass, Henry, Jackson, Johnson | 12 hr |
| Jun 9, 11:41 PM CDT | River Flood Warning | EAX | Chariton, Howard, Saline | 46 hr |
| Jun 9, 11:41 PM CDT | River Flood Warning | EAX | Cooper, Howard | 46 hr |
| Jun 10, 12:54 AM CDT | River Flood Warning | EAX | Johnson, Pettis | 39 hr |
| Jun 10, 12:54 AM CDT | River Flood Warning | EAX | Cooper, Saline | 4 days |
| Jun 10, 1:40 AM CDT | River Flood Warning | EAX | Cooper | 40 hr |
| Jun 10, 1:40 AM CDT | River Flood Warning | EAX | Cooper | 53 hr |
| Jun 10, 4:58 AM CDT | Areal Flood Advisory | EAX | Cass, Cooper, Henry, Jackson, Johnson, Lafayette and 1 more | 5 hr |
Nearby
River Flood Warnings in Missouri, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.